# SDR CA040611007

- Difficulty date: May 30, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 33,743 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Deice System
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT ENGINE DE-ICE FOUND INOPERATIVE, RETURNED TO DEPARTURE, STA NR 2 RELAY P/N CZ105648-2 REPLACED ENGINE INLET DE-ICE RING COWL REPLACED.  HARNESS, P/N 6V10659 REPLACED FUNCTION TEST, SERVICEABLE
